# SDR ARWA20060215

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, RT ELEVATOR XE 28.843 LOWER SURFACE WITH DELAMINATION.  REMOVED RT ELEVATOR SKIN UPPER SURFACE BETWEEN XAE 0 TO SE 103 AND XE 273 TO XE 285 AND REPLACED WITH SOLID SKIN IN ACCORDANCE WITH DRAWING AIPSAC-N784AL-05/05.  ISSUED FAA FORM 8110-3 APPROVING THIN REPLACEMENT.
